Post finasteride syndrome vomiting

#1

After discontinuation of finastride I have vomiting once or twice in month any help or suggestions welcome

0 Likes

Will somebody help me or should I commit suicide
#2

I had this and it was probably the scariest symptom. Eat clean, eat small, avoid excess oils and fat, and excess carbs. Don’t stuff yourself. Also, Pepto.

0 Likes

#3

What ever you don’t use a proton pump inhibitor I used a generic version and about had to go to the hospital

0 Likes

#4

I don’t understand proton pump inhibitors

0 Likes

#5

Hi small ball big hope anything that improve my digestion and vomiting

0 Likes

#6

For me, I avoid wheat and milk. Breakfast cereals make me sick.

0 Likes

#7

It has been three months since I quit finastride but I have digestion problems and vomiting very frequently please help

0 Likes

#8

You should go to the doctor.

3 months is not very long for side effects to subside here. If this is a finasteride related problem, it may resolve of it’s own accord. Earlier you posted that you have vomited “once or twice in a month” so 6 times?

Have you tried the advice that was given to you 13 hours ago in your other topic about this? I know you’re very worried but if you could try to not create multiple topics on the same subject in quick succession that would be helpful.

I don’t think you should commit suicide.

3 Likes

#9

Don’t do it mate,

Been there myself in terms of seeing the end as the only option. It’s a tough patch it will pass it always does with each one you’ll get a bit stronger even though it doesn’t feel possible right now. Things do start to improve eventually! Life is a gift and there are always some positives. Do as Greek suggest. Confide in your family too.

3 Likes

#10

Eating clean is the best suggestion I have. Don’t eat fast food, eat a lot of protein, and avoid tons of carbs.
For the indigestion, take Pepto. Cannabis also takes nausea away wonderfully for me, but it also gets me super baked… it’ll get better with time. I haven’t randomly puked in almost a year.

0 Likes